Modular forms and generalized anomaly cancellation formulas

Fei Han Kefeng Liu Weiping Zhang

Differential Geometry mathscidoc:1912.43083

Journal of Geometry and Physics, 62, (5), 1038-1053, 2012.5
In this paper, we generalize the anomaly cancellation formulas given by Alvarez-Gaum and Witten (1983), Liu (1995) and Han and Zhang (2004)[1],[2],[7] to the cases where an auxiliary bundle W and a complex line bundle are involved with no conditions on the first Pontryagin forms being assumed.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:14:39 uploaded by Kefeng_Liu ] [ 403 downloads ] [ 0 comments ]
@inproceedings{fei2012modular,
  title={Modular forms and generalized anomaly cancellation formulas},
  author={Fei Han, Kefeng Liu, and Weiping Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111439618256643},
  booktitle={Journal of Geometry and Physics},
  volume={62},
  number={5},
  pages={1038-1053},
  year={2012},
}
Fei Han, Kefeng Liu, and Weiping Zhang. Modular forms and generalized anomaly cancellation formulas. 2012. Vol. 62. In Journal of Geometry and Physics. pp.1038-1053. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111439618256643.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved